# SDR AALA201906119008

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 32,078 hours, 12,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT ROW 12ABC EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED 12ABC EMERGENCY LIGHT WIRE HARNESS PER AMM 33-51-19 P.B.0401.
